# SDR ASAA0995637

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A12103
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E IS DENTED STAB STA 104.  FOUND TO BE OUT OF LIMITS CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR PARTS DOUBLER.
